# SDR N6WA2017032902

- Difficulty date: March 29, 2017
- Submitted: March 31, 2017
- Operation: Air carrier
- Aircraft: N160GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10239
- Aircraft time: 31,068 hours, 21,185 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indication Sys
- Condition: Inoperative
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR WILL NOT INDICATE CLOSED.
